# SDR MASA20210726303

- Difficulty date: July 25, 2021
- Submitted: July 26, 2021
- Operation: Air carrier
- Aircraft: N939LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15039
- Aircraft time: 36,875 hours, 30,020 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Bracket
- Part number: CC67033337167033
- Condition: Damaged
- Location: Nlg Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOSE LANDING GEAR DOOR AND ROLLER BRACKETS DAMAGED  |REPAIRED IAW REO 670-32-20-006
MFG PART NUMBER: CC670-33337-1AND CC670-33098-3
